# SDR USAA950125

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C10592155
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 20 INCH CORRODED AREA ON INTERCOSTAL AT BS 947 TO BS 967 RBL 40.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.   (W)
